# SDR MWEA96042

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND TWO EMERGENCY LIGHTS ABOVE AFT F/A SEAT WERE VERY DIM.  CLEANED THE GROUND CONNECTION AND OPS CHECKED GOOD.
